# SDR CALA2017082802922

- Difficulty date: August 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 86,718 hours, 21,120 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN 413 SMOKES/SMELLS BURNT. FAN IS BLACK-TYPICALLY SILVER. OVEN 413 CLEANED AND TEST FOUND ALL SERVICEABLE.
